MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN; INTRAVASCULAR CATHETER
Model Number 386807
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd cathena safety iv catheter bd multiguard technology 24 ga 0.75 in leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this is a report about leakage with the cathena.According to the customer's report, the leakage was found from the connection between the extension tubing and the cathena hub, when the administration was performed with a cathena attached to an extension tubing three times daily in the morning, afternoon, and evening.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 20-mar-2023.H.6.Investigation summary: our quality engineer inspected the 3 sample photos and 1 sample submitted for evaluation.The reported issue of leakage at catheter junction was not confirmed upon inspection of the sample photos and sample.Analysis of the sample photos showed that there were no damages which could cause leakage on the luer connection area.Visual analysis of the returned sample confirmed the findings from the sample photo evaluations.The sample was also subjected to leakage testing and no leakage was observed during testing.Bd was unable to determine the cause of the reported failure since the failure mode reported was not confirmed during the sample evaluation.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Since no batch number was reported we were unable to review manufacturing records for this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description
It was reported while using bd cathena safety iv catheter bd multiguard technology 24 ga 0.75 in leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this is a report about leakage with the cathena.According to the customer's report, the leakage was found from the connection between the extension tubing and the cathena hub, when the administraion was performed with a cathena attached to an extension tubing three times daily in the morning, afternoon, and evening.

Brand Name
BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16613025
Report Number8041187-2023-00119
Device Sequence Number6255092
Product Code FOZ
UDI-Device Identifier00382903868070
UDI-Public(01)00382903868070
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386807
Device Catalogue Number386807
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown